MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE R READY INDICATOR CELLS; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE R READY INDICATOR CELLS; REAGENT RED BLOOD CELLS
Model Number 0006427
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes malfunction events.A review of the events indicated that one (1) patient sample test using capture-r ready indicator cells reagent on an automated blood bank system produced an unexpected negative result for a specific antibody.The result represented a false negative due to prior patient history or, testing completed by other methods that demonstrated the presence of the specific antibody.The malfunction did not show a positive result as expected for the anti-jka antibody on one (1) occasion.Subsequent testing of the reagent retention lot and an antigen validation test of the initial bulk product used for commercial vialing showed acceptable results.Through post event tests and investigations, no specific causes was determined for the malfunction.

Brand Name
CAPTURE R READY INDICATOR CELLS
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key9650016
Report Number1034569-2020-00014
Device Sequence Number679059
Product Code QHT
UDI-Device Identifier10888234000594
UDI-Public10888234000594
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
BK 020053
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0006427
Device Catalogue Number006427
Device Lot Number221404
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1